Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 7, NWS Mobile, AL

February 21, 2014Clarke County, Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Feb 21, 2014, 1:04 AM CST for Clarke County, Monroe County, Wilcox County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 21, 2014, 1:04 AM CST (07:04 UTC)
Expired
Feb 21, 2014, 1:45 AM CST
In force
41 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 127 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 21, 12:58 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
755 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WUUS54 KMOB 210704
SVRMOB
ALC025-099-131-210745-
/O.NEW.KMOB.SV.W.0007.140221T0704Z-140221T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
104 AM CST FRI FEB 21 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
  EASTERN CLARKE COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 145 AM CST

* AT 102 AM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
  8 MILES SOUTHEAST OF THOMASVILLE TO 10 MILES EAST OF JACKSON TO 14
  MILES NORTHEAST OF CITRONELLE...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PETERMAN...           YELLOW BLUFF...       PINE HILL...
  PINE APPLE...         OAK HILL...           CAMDEN...
  VREDENBURGH...        URIAH...              MONROEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY
MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

&&

LAT...LON 3204 8687 3172 8704 3171 8706 3168 8706
      3164 8714 3149 8718 3126 8745 3127 8769
      3130 8771 3130 8779 3127 8780 3128 8790
      3153 8769 3200 8770
TIME...MOT...LOC 0704Z 263DEG 42KT 3187 8758 3155 8770
          3124 8803

$$
1 follow-up statement
581 
WWUS54 KMOB 210736
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
136 AM CST FRI FEB 21 2014

ALC025-210746-
/O.CAN.KMOB.SV.W.0007.000000T0000Z-140221T0745Z/
CLARKE AL-
136 AM CST FRI FEB 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARKE COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY
MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

LAT...LON 3204 8687 3172 8704 3171 8706 3168 8706
      3164 8714 3150 8718 3147 8720 3126 8745
      3127 8769 3130 8772 3141 8762 3141 8760
      3144 8757 3148 8757 3152 8753 3199 8750
TIME...MOT...LOC 0736Z 263DEG 42KT 3186 8733 3159 8726
          3128 8760

$$

ALC099-131-210745-
/O.CON.KMOB.SV.W.0007.000000T0000Z-140221T0745Z/
MONROE AL-WILCOX AL-
136 AM CST FRI FEB 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHERN WILCOX AND MONROE COUNTIES...

AT 135 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLVIEW TO PETERMAN TO MINEOLA...OR ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF CAMDEN TO MONROEVILLE TO 16 MILES
SOUTHWEST OF FRISCO CITY...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MONROEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY
MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

&&

LAT...LON 3204 8687 3172 8704 3171 8706 3168 8706
      3164 8714 3150 8718 3147 8720 3126 8745
      3127 8769 3130 8772 3141 8762 3141 8760
      3144 8757 3148 8757 3152 8753 3199 8750
TIME...MOT...LOC 0736Z 263DEG 42KT 3186 8733 3159 8726
          3128 8760

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 11:39 PM CST, 1 hour 25 minutes earlier.

Area forecast discussion, Feb 20, 11:39 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1139 PM CST THU FEB 20 2014

.AVIATION (21.06Z ISSUANCE)...IFR/LIFR CONDITIONS WILL CONTINUE AT AREA
TERMINALS AHEAD OF AN APPROACHING COLD FRONT IN LOW CLOUDS AND PATCHY
FOG. THE FRONT WILL MOVE THROUGH THE AREA BETWEEN 21.06Z-21.09Z WITH
TSRA. CEILINGS AND VISIBILITIES WILL GRADUALLY IMPROVE FRIDAY MORNING
WITH VFR CONDITIONS DEVELOPING BY FRIDAY AFTERNOON AND COTNINUEING
TROUGH TEH REMAINDER OF THE PERIOD. /13

&&

.PREV DISCUSSION... /ISSUED 702 PM CST THU FEB 20 2014/

MESOSCALE UPDATE...EARLY EVENING MESOANALYSIS INDICATES THAT SURFACE
BASED INSTABILITY HAS INCREASED A LITTLE MORE THAN ANTICIPATED ACROSS
SOUTHEAST MISSISSIPPI AND INTERIOR PORTIONS OF SOUTHWEST ALABAMA...
WITH CAPE VALUES LOCALLY ENHANCED TO BETWEEN 1000-1500 J/KG OVER
WAYNE... GREENE...WASHINGTON AND CHOCTAW COUNTIES. ENOUGH WARMING
ALSO APPEARS TO HAVE OCCURRED TO ERODE THE CAP WITHIN THIS REGION TO
AID IN THE DEVELOPMENT OF DISCRETE CELLS...WITH ONE SUPERCELL THAT
MANAGED TO DEVELOP IN THE VICINITY OF WAYNE COUNTY. REGIONAL RADAR
IMAGERY ALSO SHOWS AN ADDITIONAL COMPLEX OF SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS SOUTHEAST LOUISIANA/SOUTHWEST MISSISSIPPI...WHILE
THE MAIN LINEAR COMPLEX CONTINUES TO DEVELOP FROM NORTHERN
LOUISIANA...THROUGH NORTHERN MISSISSIPPI/SOUTHWEST TENNESSEE.

THE LATEST SHORT RANGE/HI-RES SOLUTIONS CONTINUE TO TREND WITH
SPREADING THE COMPLEX OF SHOWERS AND STORMS OVER SOUTHEAST LA/
SOUTHWEST MS NORTHEASTWARD INTO OUR SOUTHEAST MS COUNTIES AFTER 9 PM
CST...BEFORE THIS CONVECTION EVENTUALLY MERGES WITH THE MAIN LINE
THAT WILL BE EJECTING EASTWARD TOWARD OUR NORTHWESTERN CWFA FROM
CENTRAL MS. THERE WILL BE A LOW END THREAT OF DISCRETE SEVERE
SUPERCELLS OVER OUR NORTHWESTERN COUNTIES FOR ANOTHER COUPLE OF HOURS
BEFORE THE MAIN AREA OF CONVECTION MERGES INTO THE LINEAR COMPLEX
LATER THIS EVENING. WITH SHORT TERM SOLUTIONS CONTINUING TO SHOW
DEEP LAYER SHEAR VALUES OF 40-50 KTS AHEAD OF THE MAIN LINE... AND
STORM RELATIVE HELICITY VALUES OF 200-300 M2/S2...THERE WILL BE A
CONTINUED THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES AS THE
MAIN COMPLEX MOVES ACROSS LATE THIS EVENING INTO THE EARLY MORNING
HOURS FRIDAY. THE PRIMARY SEVERE WEATHER RISK LOCATION WILL BE ACROSS
SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA THROUGH JUST AFTER
MIDNIGHT...GENERALLY NORTHWEST OF A WIGGINS...LUCEDALE...JACKSON...
CAMDEN LINE...WHERE TORNADO WATCH #15 IS IN EFFECT. THE SLIGHT RISK
OF SEVERE WEATHER MAY SHIFT A LITTLE FARTHER EASTWARD ACROSS INLAND
SOUTH CENTRAL ALABAMA AFTER MIDNIGHT INTO THE PRE-DAWN HOURS FRIDAY.
/21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      50  64  40  68  56 /  90  10  00  05  30
PENSACOLA   52  63  43  67  57 /  90  20  00  05  30
DESTIN      56  63  45  65  57 /  90  40  00  05  40
EVERGREEN   48  63  35  69  51 / 100  10  00  05  20
WAYNESBORO  46  65  34  68  51 / 100  05  00  05  30
CAMDEN      48  64  35  69  50 / 100  05  00  05  20
CRESTVIEW   51  64  37  71  51 /  90  30  00  05  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 3 AM FRIDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

     SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Feb 20, 7:25 PM CST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
725 PM CST THU FEB 20 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-220130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
725 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MUCH OF THE REGION
TONIGHT...MAINLY ACROSS LOCATIONS NORTH OF A WIGGINS...MCINTOSH...
ANDALUSIA LINE. A FEW DISCRETE SUPERCELLS MAY DEVELOP ACROSS
SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA THIS
EVENING...BEFORE A LINEAR COMPLEX OF STORMS PUSHES ACROSS THE REGION
LATE THIS EVENING THROUGH THE PRE DAWN HOURS FRIDAY. THE PRIMARY
SEVERE WEATHER HAZARD WILL BE DAMAGING WINDS...THOUGH LARGE HAIL AND
ISOLATED TORNADOES WILL ALSO BE POSSIBLE. LOCALLY HEAVY RAIN MAY
CAUSE MINOR FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

GMZ630>635-650-655-670-675-220130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
725 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

INCREASING SOUTHERLY FLOW WILL PERSIST OVER THE MARINE AREA THIS
EVENING...FOLLOWED BY THE PASSAGE OF A STRONG COLD FRONT LATE
TONIGHT. THE INCREASING WINDS WILL BRING HAZARDOUS CONDITIONS FOR
SMALL CRAFT...PARTICULARLY OVER MOBILE BAY...THE MISSISSIPPI SOUND
AND THE OFFSHORE WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT
BEGINNING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER MOBILE BAY...
THE MISSISSIPPI SOUND...AND THE OFFSHORE WATERS AS STRONG NORTHERLY
FLOW PERSISTS IN THE WAKE OF THE FRONTAL PASSAGE. A LINE OF SHOWERS
AND THUNDERSTORMS WILL ALSO ACCOMPANY THE FRONT EARLY FRIDAY MORNING.
SOME OF THE STORMS COULD PRODUCE STRONG WIND GUSTS AND FREQUENT
LIGHTNING.

In the hours before

Local storm report, Feb 20, 7:15 PM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
715 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             HIWANNEE                31.81N 88.69W
02/20/2014  M1.00 INCH       WAYNE              MS   EMERGENCY MNGR

&&

JOHNP
Special weather statement, Feb 20, 7:15 PM CST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
715 PM CST THU FEB 20 2014

ALZ052-210215-
WASHINGTON AL-
715 PM CST THU FEB 20 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON COUNTY IN
SOUTHWEST ALABAMA...THROUGH 815 PM CST...

AT 710 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF CHATOM...OR 5 MILES NORTHEAST OF FRUITDALE...AND MOVING NORTHEAST
AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAGARVILLE...         TIBBIE...             SAINT STEPHENS...
  LEROY...              FRUITDALE...          CHATOM...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&
Local storm report, Feb 20, 10:56 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1056 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     WHISTLER                31.70N 88.81W
02/20/2014                   WAYNE              MS   EMERGENCY MNGR

            POWERLINE DOWN ACROSS HWY 84W.

&&

JFB
Special weather statement, Feb 21, 12:17 AM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1217 AM CST FRI FEB 21 2014

MSZ075-078-079-210715-
STONE MS-PERRY MS-GEORGE MS-
1217 AM CST FRI FEB 21 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STONE...SOUTHERN PERRY
AND GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 115 AM CST...

AT 1215 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF WIGGINS TO 15 MILES SOUTH OF
WIGGINS...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WIGGINS...            PERKINSTON...         MCHENRY...
  LUCEDALE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

JP

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 7:51 PM CSTMarine Dense Fog AdvisoryMOB7 hr
Feb 20, 7:55 PM CSTTornado WarningMOBClarke, Washington35 min
Feb 20, 8:27 PM CSTSevere Thunderstorm WarningMOBClarke, Wilcox63 min
Feb 20, 10:31 PM CSTAreal Flood AdvisoryMOBChoctaw3 hr
Feb 20, 10:57 PM CSTSevere Thunderstorm WarningMOBChoctaw, Washington78 min
Feb 21, 12:10 AM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington80 min
Feb 21, 12:34 AM CSTAreal Flood AdvisoryMOBBaldwin, Choctaw, Clarke, Mobile, Washington116 min
Feb 21, 1:48 AM CSTAreal Flood AdvisoryMOBBaldwin, Clarke, Escambia, Mobile, Monroe117 min
Feb 21, 1:52 AM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile53 min
Feb 21, 1:57 AM CSTSpecial Marine WarningMOB93 min
Feb 21, 2:34 AM CSTSevere Thunderstorm WarningMOBBaldwin56 min
Feb 21, 2:46 AM CSTAreal Flood AdvisoryMOBButler, Conecuh, Escambia, Monroe119 min
Feb 21, 3:04 AM CSTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more6 hr
Feb 21, 3:37 AM CSTAreal Flood AdvisoryMOBBaldwin, Butler, Conecuh, Covington, Crenshaw, Escambia113 min
Feb 21, 3:54 AM CSTAreal Flood AdvisoryMOBBaldwin2 hr
Feb 21, 3:54 AM CSTSpecial Marine WarningMOB96 min
Feb 21, 4:30 AM CSTSpecial Marine WarningMOB90 min
Feb 21, 4:42 AM CSTSpecial Marine WarningMOB93 min
Feb 21, 5:25 AM CSTSpecial Marine WarningMOB95 min
Feb 21, 10:46 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington3 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.